# SDR DALA2015122907812

- Difficulty date: December 28, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 108,991 hours, 15,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD IS CRACKED IN TRANSITION RADIUS FS 883.5, RBL 89 BELOW WL 200, MKD.  C/W REPAIR.
